# SDR QXEA200500876

- Difficulty date: May 2, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD BAGGAGE DOOR CHAFED AT LOWER FORWARD AND AFT EDGES AT SEAL.  REPAIRED IAW CRJ-700 SRM 51-42-06-001-001-A01.
